# SDR WX0A2022021473993

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 71,960 hours, 27,434 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT LIGHTS INOP AT LT AND RT OVERWING EXITS, R2, AND L2 DOORS. / REPLACED INOP LIGHTS AT LT AND RT OVERWING EXITS, R2, AND L2 DOORS IAW AMM 33-51-16, OPERATIONAL CHECK SATISFACTORY."
